# SDR CALA2013092491410

- Difficulty date: September 24, 2013
- Submitted: September 27, 2013
- Operation: Air carrier
- Aircraft: N660UA
- Make and model: Boeing 767322
- Aircraft serial: 27115
- Aircraft time: 88,076 hours, 13,947 cycles
- Engine: Pwa PW4060
- System (JASC): 2560 · Emergency Equipment
- Part: Smoke Goggles
- Condition: Missing
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OBSERVERS SMOKE GOOGLES MISSING.  ROBBED SMOKE GOGGLES FROM SECOND OBSERVERS SEAT.  SECOND OBSERVERS SEAT INOPERATIVE.  REPLACED MISSING SMOKE GOGGLES AT SECOND OBSERVERS SEAT.
